4 ms·
I have permanent tinnitus as a side effect of taking a psych drug for 6 months a few years ago. On the other hand I might not have survived at all without the d
by harvey9 5y ago
I have permanent tinnitus as a side effect of taking a psych drug for 6 months a few years ago. On the other hand I might not have survived at all without the drug.
- denhaus 5y agohow bad is your tinnitus?
- puddingforears 5y agoI’m really happy you found something that worked. I’m sorry it still had a cost. My tinnitus started from having had to be on a high dose of a medication for a short term. This side effect I deal with now is far better than the alternative, and I don’t imagine I would be here to complain otherwise. The other side effects sucked as well, but same. I get pretty steamed when people try to blanket-statement their personal experience or lack thereof onto these deeply personal trade offs and issues and try to invalidate what does or does not work for the sake of sounding smart. Fuck those people.
- egberts 5y agoLost my hearing totally within 2 hours of taking Zyban. Tinnitus is all that I hear nowadays.
- mickelsen 5y agoChiming in late here, also had tinnitus with Bupropion, which remained for months even after I stopped taking it. Lowered my job performance because of it, never had any prior or posterior issues with other amphetamine-like medication (ritalin & vyvanse). I found relief in corticosteroids (combined pill of betametasone + chlorphenamine), which made the tinnitus disappear in a week. Now if it comes back it's very minor and I can ignore it, or go through a short course of medication again to make it go away for a couple of weeks. Oh, and keep out of some noise cancelling headphones, they make it worse for some reason.